MAUDE Adverse Event Report: RAYNHAM SURG PAT XRAY 1/2X1 1/2; SURGICAL PATTIES

RAYNHAM SURG PAT XRAY 1/2X1 1/2; SURGICAL PATTIES
Model Number 801404
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgical pattie was not returned for evaluation but a photo was provided showing the hair present on the patties.The complaint could be verified through failure analysis.Root cause: product is made on a hybrid machine where an operator manually wraps the product on the card.The product is then manually placed in a sealer.The operations are performed in a iso class 8 cleanroom.The requirements for this environment include a hair-net and gown with long sleeves.The hair contaminating the product appears to be the type which would be contained by the hairnet.Hair contamination occurred during one of these two steps due to improper concealment of hair in hair net.Applicable operators will be retrained to hair gowning procedure.Dhr: there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Currently the complaint issue does not represent an adverse trend, however the issue will continue to be monitored and trended through the complaint evaluation process.
 
Event or Problem Description
A distributor reported the surgical pattie was sealed with a hair inside.Issue was detected during inspection at the distribution site.

Brand Name
SURG PAT XRAY 1/2X1 1/2
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
MDR Report Key12512493
Report Number3014334038-2021-00198
Device Sequence Number5122010
Product Code HBA
UDI-Device Identifier10381780515005
UDI-Public10381780515005
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Model Number801404
Device Catalogue Number801404
Device Lot Number5140452
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1